# SDR UALA2011072703880

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,742 hours, 21,659 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 23
- Condition: Malfunctioned
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOES NOT PUT OUT MORE THAN 3 PSI.  WILL NOT OPEN PACK OR STARTER VALVES.  NO APU PNEUMATICS SEE HISTORY.  APU BLEED VALVE IS CLOSED.  REPLACED FLOW SENSE MODULE OPS CHECKED OK.  RAN BOTH PACKS, MOTORED BOTH ENGINES, DUCT PRESSURE READS 35 PSI.
